MAUDE Adverse Event Report: SMITH & NEPHEW, INC. 660 HD IMS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

SMITH & NEPHEW, INC. 660 HD IMS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 72200242
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/08/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device has faulty hard drive.Not rebooting at all.System is hanging for over an hour.There was a surgical delay greater than 30 minutes.The procedure was completed with a backup device with no patient injury reported.
 
Additional Manufacturer Narrative
The reported device was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A relationship, if any, between the subject device and the reported event could not be determined.No containment or corrective actions are recommended at this time.

Brand Name
660 HD IMS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key8010029
Report Number1643264-2018-00815
Device Sequence Number13834248
Product Code GCJ
UDI-Device Identifier03596010566676
UDI-Public03596010566676
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K060777
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72200242
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/09/2018
Supplement Date Received by Manufacturer10/26/2018
11/30/2018
Initial Report FDA Received Date10/26/2018
Supplement Report FDA Received Date11/15/2018
12/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1